# SDR FDEA202012013008

- Difficulty date: December 1, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SURFACE IS DENTED 50 INCHES FROM OUTBOARD EDGE AND 6 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR LOWER SURFACE DENT 50" FROM OUTBOARD EDGE AND 6" FROM TRAILING EDGE, IAW FEDEX EA F-5520-T0358329 AND B757 SRM 51-70-17 PARA 4L AND SRM 51-70-03 PARA 5L.  F-5520-T0358329-P1 STABILIZERS-ELEVATORS-RT ELEVATOR-ELEV STA 241-LOWER SKIN-DENTED.  MAJOR REPAIR
